Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Can stomach indigestion cause fluttering in the left chest, dizziness and slow heart beat?

User rating for this question
Very Good
Answered by

Cardiologist, Interventional
Practicing since : 1998
Answered : 421 Questions
Question
Can stomach indigestion cause fluttering in the left side of the chest? It felt for a couple seconds that my ears were quiet, I was going to faint and my heart stopped.
Posted Wed, 2 May 2012 in Heart Rate and Rhythm Disorders
 
 
Answered by Dr. Prabhakar C Koregol 59 minutes later
Hi,

Thanks for your query.

Yes stomch upset or indigestion can cause some discomfort which can feel like fluttering in the lowerpart of the chest. But considering overall syptoms that you had you need to be evluated rather says it is indigestion. Please visit a physicain and have ECG (Electrocardiogram) done. We need to rule out arrythmias as cause for you symptoms.

Also did you have any pain in the chest?

Anticipating your response.

Regards,
Above answer was peer-reviewed by
 
Follow-up: Can stomach indigestion cause fluttering in the left chest, dizziness and slow heart beat? 16 hours later
I did not have any pain in the chest. What will the ECG show the doctor?
 
 
Answered by Dr. Prabhakar C Koregol 29 minutes later
Hello again XXXXXXX

Thank you for writing back.

As mentioned earlier, I was more concerned about arrythmias. And this is what would be seen in the ECG if at all it is the cause for your symptoms.

But many a times there may be absence of chest pain even if it is hemicycle heart disease.

Hope I have answered your query completely.

Please do accept my answer if you have no further concerns.

Wishing you good health.

Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor